# SDR WX0A2020072073529

- Difficulty date: July 18, 2020
- Submitted: July 20, 2020
- Operation: Air carrier
- Aircraft: N262NV
- Make and model: Airbus A320-214
- Aircraft serial: 4122
- Aircraft time: 26,361 hours, 18,399 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PERFORMED EMERGENCY LIGHT TEST ON  1A CHECK,  TEST FAILED FOR THE RT AND LT OVERWING EMERGENCY SECTION.   REMOVED AND REPLACED THE BATTERIES FOR THE LT AND RT OVERWING EMERGENCY LIGHTS IAW AMM 33-51-38 PB 401 CONF 00. OPS CHECKED GOOD.
